# SDR 95FDEA01409

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM AT BS 1800 RBL 76 TO 119, UPPER CHORD HAD CORROSION, CIRCUMSTANCES UNK.  REMOVED AND REPLACED SECTION OF FLOORBEAM UPPER CHORD AND REPAIRED IAW B747 SRM 51-40-04.
